# SDR SWAA2021070679829

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT T - ANGLE HAS WIDESPREAD CORROSION ON SURFACE STA 500A TO STA 500I RBL 25 / REMOVED AND REPLACED RIGHT TRANSITION ANGLE FROM STA 500B + 12 TO 500I PER SRM 53-00-53-2R 5 AND EA #21-153-01621 REF SRM IO 53-30-53-0I-2 FIG 2 TABLE 2 ITEM 7 143A7501 CHANNEL # BAC1496-444SA-M 326 A1303121
